The Family of Horospheres Through Two Points.
Mathematische Annalen, Tome 240 (1979), pp. 1-12
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1979__240_163224,
author = {Hans Christoph Im Hof},
title = {The {Family} of {Horospheres} {Through} {Two} {Points.}},
journal = {Mathematische Annalen},
pages = {1--12},
year = {1979},
volume = {240},
zbl = {0379.53020},
url = {http://geodesic.mathdoc.fr/item/MAN_1979__240_163224/}
}
Hans Christoph Im Hof. The Family of Horospheres Through Two Points.. Mathematische Annalen, Tome 240 (1979), pp. 1-12. http://geodesic.mathdoc.fr/item/MAN_1979__240_163224/